# SDR SWAA2022013173789

- Difficulty date: July 22, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 20,772 hours, 12,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR THRESHOLD; AFT THRESHOLD CORNER PIECE CRACKED. / WP:E51492-GUEVARA; JONATHAN D. - 07/27/2017 12:46 COMPLETE: INSTALLED REPAIRED THRESHOLD PER AMM 53-11-37. E104024 - BIANCHI; DANIEL - 07/29/2017 00:41 FILLET SEALED PER AMM 53-11-02
